Skip to main content

Numerical method of solution to loaded nonlocal boundary value problems for ordinary differential equations

Abstract

A numerical method is suggested for solving systems of nonautonomous loaded linear ordinary differential equations with nonseparated multipoint and integral conditions. The method is based on the convolution of integral conditions into local ones. As a result, the original problem is reduced to an initial value (Cauchy) problem for systems of ordinary differential equations and linear algebraic equations. The approach proposed is used in combination with the linearization method to solve systems of loaded nonlinear ordinary differential equations with nonlocal conditions. An example of a loaded parabolic equation with nonlocal initial and boundary conditions is used to show that the approach can be applied to partial differential equations. Numerous numerical experiments on test problems were performed with the use of the numerical formulas and schemes proposed.

This is a preview of subscription content, access via your institution.

References

  1. Ya. D. Tamarkin, On Some General Problems in the Theory of Ordinary Differential Equations and on Series Expansions of Arbitrary Functions (Petrograd, 1917) [in Russian].

    Google Scholar 

  2. A. Kneser, Die Integralgleichungen und ihre Anwendung in der Matem. Phusik (1923).

    Google Scholar 

  3. Ch. J. de la Vallée-Poussin, “Sur l’équation différentielle linéaire du second ordre: Détermination d’une integrale par deux valeurs assignées: Extension aux équations d’ordre n,” J. Math. Pures Appl. 8(9), 125–144 (1929).

    MATH  Google Scholar 

  4. L. Lichtenstein, Vorlesungen über einege Klassen nichtlinear Integralgleichungen und Integraldifferentialgleihungen nebst Anwendungen (Springer, Berlin, 1932).

    Google Scholar 

  5. N. M. Gyunter, “General theory of integral equations,” Dokl. Akad. Nauk SSSR 22, 215–219 (1939).

    Google Scholar 

  6. A. D. Iskenderov, “Mixed problem for loaded quasilinear hyperbolic equations,” Dokl. Akad. Nauk SSSR 199, 1237–1239 (1971).

    MathSciNet  Google Scholar 

  7. A. M. Nakhushev, “On the Darboux problem for a nondegenerate loaded integrodifferential equation of the second order,” Differ. Uravn. 12(1), 103–108 (1976).

    MATH  Google Scholar 

  8. Kh. Zh. Dikinov, A. A. Kerefov, and A. M. Nakhushev, “On a boundary value problem for the loaded heat equation,” Differ. Equations 12(1), 177–179 (1976).

    MATH  Google Scholar 

  9. A. V. Borodin, “An estimate for elliptic equations and its applications to loaded equations,” Differ. Uravn. 13(1), 17–23 (1977).

    MATH  Google Scholar 

  10. A. M. Nakhushev, Equations of Mathematical Biology (Vysshaya Shkola, Moscow, 1995) [in Russian].

    MATH  Google Scholar 

  11. A. M. Nakhushev, Loaded Equations and Applications (Nauka, Moscow, 2012) [in Russian].

    Google Scholar 

  12. M. Kh. Shkhanukov-Lafishev, “Locally one-dimensional scheme for a loaded heat equation with robin boundary conditions,” Comput. Math. Math. Phys. 49, 1167–1174 (2009).

    Article  MathSciNet  Google Scholar 

  13. M. T. Dzhenaliev, On the Theory of Linear Boundary Value Problems for Loaded Differential Equations (Almaty, 1995) [in Russian].

    Google Scholar 

  14. A. A. Tokova, “Boundary value problem for loaded differential equation,” Dokl. Adyg. (Cherkes.) Mezhdunar. Akad. Nauk 7(2), 56–61 (2005).

    Google Scholar 

  15. I. T. Kiguradze, “Boundary value problems for system of ordinary differential equations,” Itogi Nauki Tekh. Sovrem. Probl. Mat. Nov. Dostizheniya 30, 3–103 (1987).

    MathSciNet  Google Scholar 

  16. M. N. Yakovlev, “Estimates for solutions to systems of loaded integro-differential equations subject to multipoint and integral boundary conditions,” Zap. Nauchn. Sem. LOMI 124, 131–139 (1983).

    MATH  MathSciNet  Google Scholar 

  17. A. A. Alikhanov, A. M. Berezkov, and M. Kh. Shkhanukov-Lafishev, “Boundary value problems for certain classes of loaded differential equations and solving them by finite difference methods,” Comput. Math. Math. Phys. 48, 1505–1515 (2008).

    Article  Google Scholar 

  18. K. R. Aida-zade, “On the solution of systems of differential equations with nonlocal conditions,” Vychisl. Tekhnol. 1(9), 11–25 (2005).

    Google Scholar 

  19. V. M. Abdullaev and K. R. Aida-zade, “On the numerical solution of loaded systems of ordinary differential equations,” Comput. Math. Math. Phys. 44, 1585–1595 (2004).

    MATH  MathSciNet  Google Scholar 

  20. K. R. Aida-zade and V. M. Abdullaev, “Numerical solution of systems of differential equations with nonseparated point and integral conditions,” Izv. Vyssh. Tekh. Uchebn. Zaved. Az. Ser. Inf. Avtom. 13(4), 64–70 (2011).

    Google Scholar 

  21. V. M. Abdullaev and K. R. Aida-zade, “On the numerical solution of optimal control problems with nonseparated multipoint and integral conditions,” Vychisl. Mat. Mat. Fiz. 52, 2163–2177 (2012).

    MATH  Google Scholar 

  22. V. M. Abdullaev, “Solution of differential equations with nonseparated multipoint and integral conditions,” Sib. Zh. Ind. Mat. 15(3), 3–15 (2012).

    MathSciNet  Google Scholar 

  23. S. K. Godunov, “Numerical solution of boundary value problems for systems of linear ordinary differential equations,” Usp. Mat. Nauk 16(3(99)), 171–175 (1961).

    MATH  MathSciNet  Google Scholar 

  24. A. A. Abramov, “A variation of the ‘dispersion’ method,” USSR Comput. Math. Math. Phys. 1, 368–371 (1961).

    Article  MATH  Google Scholar 

  25. E. Rothe, “Zweidimensionale parabolische Randwertaufgaben als Grenzfall Eindimensionaler Randwertaufgaben,” Math. Ann. 102, 650–670 (1930).

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to V. M. Abdullaev.

Additional information

Original Russian Text © V.M. Abdullaev, K.R. Aida-Zade, 2014, published in Zhurnal Vychislitel’noi Matematiki i Matematicheskoi Fiziki, 2014, Vol. 54, No. 7, pp. 1096–1109.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Abdullaev, V.M., Aida-Zade, K.R. Numerical method of solution to loaded nonlocal boundary value problems for ordinary differential equations. Comput. Math. and Math. Phys. 54, 1096–1109 (2014). https://doi.org/10.1134/S0965542514070021

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S0965542514070021

Keywords

  • loaded systems of ordinary differential equations
  • nonseparated conditions
  • integral conditions
  • nonlocal multipoint conditions
  • numerical method